# SDR 2DYA20151006001

- Difficulty date: October 6, 2015
- Submitted: October 6, 2015
- Operation: Air carrier
- Aircraft: N251MY
- Make and model: Boeing 767269
- Aircraft serial: 23280
- Aircraft time: 29,970 hours, 9,937 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING LANDING THERE WAS A STRONG SMELL OF BURNING CANDLES COMING FROM AROUND THE FWD R1 DOOR.  ACFT LANDED & ARRIVED TO GATE WITHOUT FURTHER INCIDENT.  FOUND THE SMELL COMING FROM THE NR 2 & 3 OVENS.  THE OVENS WERE CLEANED IAW AMM 25-05-03.  OPERATIONAL CHECK OF THE OVENS WERE ACCOMPLISHED IAW AMM 25-31-01 & WERE NORMAL.  NO SMELL AFTER THE CLEANING & OPERATIONS CHECK.  NO SPECIAL INSPECTION REQUIRED SINCE THE LOCATION WAS IDENTIFIED & WAS NOT IN THE PNEUMATIC SYS.
